# SDR IPXA11569347

- Difficulty date: September 13, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LT HYD QTY EICAS MSG WAS DISPLAYED. QUANTITY GOT DOWN TO .25 AT SHUTDOWN QTY RETURNED TO 1.0. DEFERRED IAW MEL 29-33-2, DMP 29-33-2 C/W. ASSIGNED 462077.  ETOPS-REF TASK H150926.  REPLACED WIRING BETWEEN D40366P AND D02538 AND INSTALLED NEW CONNECTORS W/REF TO SWPM 20-61-11 AND 757 WDM 29-33-11. PERFORMED LT HYD IND TEST W/REF TO AMM 29-33-00-5.  NO FAULTS NOTED.  THIS CLEARS M462077.  PLACARD REMOVED.
